# SDR SWAA2022071418668

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN MOP SEAL AT LBL 55 BS 294+10; BS 312+2; BS 312+13; BS 328+4. / [01] VERIFIED SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1 IS APPLICABLE FOR THIS AIRCRAFT.;[02] REMOVED CORROSION ON PASSENGER CABIN MOP SEAL AT LBL 55 BS 294+10; BS 312+2; BS 312+13; BS 328+4 AREAS 2.5' X 1.3' (4EA) DEEPEST MATERIAL REMOVED .018' IAW SRM 51-10-02-0G-0.ORIGINAL MAT. THICKNESS .090' REMAINING THICKNESS .072'  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 ALLOWABLE DAMAGE 1 STEP 4.C.(2) FIGURE 108 DETAIL 'D'. IT WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.C  TOOL USED ID ATS1671; S/N:65093024; DATE: 01/2023;[03] CERTIFIED ACTION1;[04] VERIFIED CORRECTIVE ACTIONS 1-3;[05] REMOVED FWD ENTRY DOOR MOP SILL IAW SRM 51-40-02-0G-0;[06] LOCATED AND DRILLED NEW FED MOP SILL IAW SRM 51-40-05 AND DWG # 141A8112 ; OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION #6. VERIFIED OK TO INSTALL REPAIR PARTS.;[08] INSTALLED NEW MOP SILL PASSENGER CABIN AT BS 270 TO BS 360 IAW SRM 51-40-02-0G-0 AND DWG 141A8110; CARD IS COMPLETED;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE.;[10] WORKSCOPE COMPLETE
